I'm having terrible pains in my right shoulder and around my chest. Short of breath, persistant sore throat, muscle pain, dizziness occasionally. I've had an EKG, mamagram, chest exray, shoulder x-ray, back x-ray. Two discs in my neck are damaged or gone. I had pain before reclasp, but not what I am experiencing now.
This question is two weeks old and no one has answered it, so I would sincerely hope you have gotten to the Dr. and been taken off of the Reclasp.
When you experience side effects that are abnormal after beginning a new drug and you are tested for all of those things, or were tested previously, you need to be taken off the drug and put on something that does not cause the side effects you are experiencing. That you should have known yourself, if your Dr. did not take you off the medication after what you told him, assuming it is the same thing you have said here, you need to find new Dr.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 May 2010 • 1 answer
Posted 20 Aug 2010 • 3 answers
Posted 16 Feb 2012 • 2 answers
Posted 9 Feb 2015 • 3 answers
Posted 11 May 2015 • 2 answers